# SDR YENA2024011200036

- Difficulty date: January 8, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 04578
- Aircraft time: 48,441 hours, 16,910 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#766, GCM-JFK. 'ODOR EVENT ON CLIMB OUT FROM GCM. RECOGNITION & ISOLATION PROCEDURE APPLIED. PACK 1 ISOLATED. SMELL DISSIPATED. ( APU SYSTEM )". (SUPPLEMENTAL INFORMATION TO FOLLOW)
